Integrable Osculating Plane Distributions
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 22 (2013) no. 1, p. 197-218

We give a necessary condition for a holomorphic vector field to induce an integrable osculating plane distribution and, using this condition, we give a characterization of such fields. We also give a generic classification for vector fields which have two invariant coordinate planes.

Nous donnons une condition nécessaire sur les champs de vecteurs holomorphes pour induire une distribution de plans osculateurs qui soit intégrable et, en l’utilisant, nous donnons une caracterisation de ces champs. Cela nous permettra aussi d’obtenir une classification générique des champs de vecteurs ayant deux plans coordonnés invariants.

@article{AFST_2013_6_22_1_197_0,
     author = {Nonato Costa, Gilcione},
     title = {Integrable Osculating Plane Distributions},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 22},
     number = {1},
     year = {2013},
     pages = {197-218},
     doi = {10.5802/afst.1370},
     zbl = {1271.32024},
     language = {en},
     url = {http://www.numdam.org/item/AFST_2013_6_22_1_197_0}
}
Nonato Costa, Gilcione. Integrable Osculating Plane Distributions. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 22 (2013) no. 1, pp. 197-218. doi : 10.5802/afst.1370. http://www.numdam.org/item/AFST_2013_6_22_1_197_0/

[1] Bott (R.), Tu (L.W.).— Differential Forms in Algebraic Topology, Graduate Texts in Mathematics 82, Springer (1982). | MR 658304 | Zbl 0496.55001

[2] Cerveau (D.).— Une liste de problèmes, Ecuaciones Diferenciales Singularidades, Universidad de Valladolid, p. 455-460 (1997).

[3] Mol (R. S.).— Flags of holomorphic foliations, Annals of the Brazilian Academy of Science, 83(3), p. 775-786 (2011). | MR 2867172

[4] Nonato Costa (G.).— Holomorphic foliations by curves on P 3 with non-isolated singularities, Annales de la Faculté des Sciences de Toulouse, S. 6, 15 no. 2, p. 297-321 (2006). | Numdam | MR 2244219 | Zbl 1129.32018